Volume 13, Number 1 (March 2014)                   JIRSS 2014, 13(1): 57-67 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jafari A A, Kazemi M R. Inferences on the Generalized Variance under Normality. JIRSS. 2014; 13 (1) :57-67
URL: http://jirss.irstat.ir/article-1-256-en.html

Abstract:   (7618 Views)

Generalized variance is applied for determination of dispersion in a multivariate population and is a successful measure for concentration of multivariate data. In this article, we consider constructing confidence interval and testing the hypotheses about generalized variance in a multivariate normal distribution and give a computational approach. Simulation studies are performed to compare this approach and three approximate methods the simulations show that our approach is satisfactory. At the end, two practical examples are given.

Full-Text [PDF 107 kb]   (1370 Downloads)    

Received: 2014/03/17 | Accepted: 2014/03/17 | Published: 2014/03/17

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society